# SDR CA120417009

- Difficulty date: April 5, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Piper PA-44-180
- Aircraft time: 6,998 hours
- Engine: Lyc LO360E1A6
- Propeller: Hartzl HCC2YR2
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Lifter
- Part number: 16812
- Condition: Corroded
- Location: Engine
- Part time: 1,989 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) RIGHT ENGINE FOLLOWING LT ENGINE HYDRAULIC LIFTERS PITTING, SDR 20120417006, THE RT ENGINE WAS SAMPLED AS A PRECAUTION MEASURE.  VISUAL INSPECTION OF THE CAMSHAFT END OF ALL LIFTERS REVEALED HEAVY PITTING OF THE CONTACT SURFACE OF THE LIFTER WITH CAMSHAFT LOBE.  ALL ENGINE LIFTERS WERE REMOVED AND INSPECTED.  ON A TOTAL OF 8 LIFTERS FOR THIS ENGINE, ONLY THE NR 3 & 4 CYLINDER EXHAUST LIFTERS WERE NOT REPLACED.  GROUND RUN C/OUT AND AIRCRAFT RETURNED TO SERVICE.  NOTE: ENGINE TBO= 2000 HRS  NOTE FROM PMI, 2 SDR FOR SAME EVENT IE: 20120417009 AND 7006.
